# SDR UPS01834752

- Difficulty date: January 24, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 4 ENGINE FIRE DETECTION, NO TEST.  CLEANED AND RE-RACK CARD A-6, OP CK NORMAL, WAIT NO HELP. OPENED NR 4 THRUST COWLING AND CLEANED ELECTRICAL CANNON PLUG AT PYLON.  GROUND CHECK PERFORMED AND FOUND OK.
